# SDR AALA20130521020

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 39,592 hours, 16,391 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  EMERGENCY DECLARED, FLIGHT RETURNED T/O DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE FOR REPAIR.  REPLACED S241 DIFFERENTIAL PRESSURE SWITCH. SYS GROUND CHECK NORMAL OPS.  (CLOSED)
